# SDR CALA2025031102690

- Difficulty date: March 6, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N19117
- Make and model: Boeing 757224
- Aircraft serial: 27559
- Aircraft time: 109,358 hours, 23,219 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD AISLE EMERGENCY LIGHT AT SEAT 2AB INOP. REPLACED AISLE FLOOR PROXIMITY LIGHT IAW 33-51-11.
